Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Contributions to the analytic theory of $ J$-fractions


Authors: H. S. Wall and Marion Wetzel
Journal: Trans. Amer. Math. Soc. 55 (1944), 373-392
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9947-1944-0011339-6
MathSciNet review: 0011339
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Hamburger, Über eine Erweiterung des Stieltjesschen Momentenproblems. I, II, and III, Math. Ann. vol. 81 (1920) pp. 235-319; vol. 82 (1920) pp. 120-164 and 168-187. MR 1511978
  • [2] E. Hellinger, Zur Stieltjesschen Kettenbruchtheorie, Math. Ann. vol. 86 (1922) pp. 18-29. MR 1512075
  • [3] E. Hellinger and H. S. Wall, Contributions to the analytic theory of continued fractions and infinite matrices, Ann. of Math. (2) vol. 44 (1943) pp. 103-127. MR 0008102 (4:244f)
  • [4] R. Nevanlinna, Asymptotische Entwicklungen beschränkter Funktionen und das Stieltjessche Momentenproblem, Annales Academiae Fennicae, A, vol. 18 (1922) no. 5.
  • [5] H. Weyl, Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen, Math. Ann. vol. 68 (1910) pp. 220-269. MR 1511560
  • [6] -, Über das Pick-Nevanlinna'sche Interpolationsproblem und sein infinitesimales Analogon, Ann. of Math. (2) vol. 36 (1935) pp. 230-254. MR 1503221

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0011339-6
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society